# SDR ABXA9500177

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5911301502
- Condition: Corroded
- Location: Xrs 488-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON THE LOWER FLANGE OF THE RIGHT WING LOWER REAR SPAR FROM XRS 488 TO XRS 560.  REPAIRED RIGHT WING LOWER REAR SPAR IAW ABX REA D957-10795-MR.
